MathSciNet Relay Station
MathSciNet bibliographic data
MR815391 05C15 (05C75)
Chvátal, V. Star-cutsets and perfect graphs. J. Combin. Theory Ser. B 39 (1985), no. 3, 189–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement